p-adic heights of generalized Heegner cycles

Ariel Shnidman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We relate the p-adic heights of generalized Heegner cycles to the derivative of a p-adic L-function attached to a pair (f, χ), where f is an ordinary weight 2r newform and χ is an unramified imaginary quadratic Hecke character of infinity type (ℓ, 0), with 0 < ℓ < 2r. This generalizes the p-adic Gross-Zagier formula in the case ℓ = 0 due to Perrin-Riou (in weight two) and Nekovář (in higher weight).

Original languageAmerican English
Pages (from-to)1117-1174
Number of pages58
JournalAnnales de l'Institut Fourier
Volume66
Issue number3
DOIs
StatePublished - 2016
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2016, Association des Annales de l'Institut Fourier. All rights reserved.

Keywords

  • Algebraic cycles
  • Modular forms
  • p-adic L-functions

Fingerprint

Dive into the research topics of 'p-adic heights of generalized Heegner cycles'. Together they form a unique fingerprint.

Cite this